Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Austin/San Antonio, TX

May 25, 20137 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 25, 2013, 9:42 AM CDT for 7 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2013, 9:42 AM CDT (14:42 UTC)
Expired
May 25, 2013, 12:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bexar County, TX, Blanco County, TX, Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 25 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:20 AM CDTFLASH FLOOD5 Nw New Braunfels, TXSEVERAL ROADS IN CENTRAL AND WESTERN COMAL COUNTY ARE CLOSED DUE TO HIGH WATER.
May 25, 10:40 AM CDTFLASH FLOOD5 Se Spring Branch, TXPARTS OF SMITHSON VALLEY HIGHWAY AND FM 1863 ARE CLOSED FOR HIGH WATER AND A WATER RESCUE HAS TAKEN PLACE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 2.7 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2013-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2013-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1868 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WGUS54 KEWX 251442
FFWEWX
TXC029-031-055-091-187-209-259-251730-
/O.NEW.KEWX.FF.W.0016.130525T1442Z-130525T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 AM CDT SAT MAY 25 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BEXAR COUNTY...
  SOUTHERN BLANCO COUNTY...
  WEST CENTRAL CALDWELL COUNTY...
  COMAL COUNTY...
  GUADALUPE COUNTY...
  HAYS COUNTY...
  EASTERN KENDALL COUNTY...

* UNTIL 1230 PM CDT.

* AT 932 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
  FLASH FLOODING ACROSS THE WARNED AREA. RADAR INDICATED TRAINING
  OF CLUSTERS OF HEAVY RAIN WILL CONTINUES ALONG THE I-35 CORRIDOR
  FOR THE NEXT SEVERAL HOURS. UP TO 2 TO 3 INCHES OF ADDITIONAL      
  RAINFALL IS POSSIBLE PRODUCING FLASH FLOODING. SECONDARY           
  ROADS...LOW WATER CROSSINGS AND BRIDGES ARE EXPECTED TO FLOOD      
  ACROSS COMAL...GUADALUPE...HAYS...KENDALL AND BLANCO COUNTIES THE  
  NEXT FEW HOURS.  MOTORISTS SHOULD NOT ENTER LOW WATER CROSSINGS AS 
  80 PERCENT OF FLOOD FATALITIES OCCUR THIS WAY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BLANCO...
  BOERNE...CANYON LAKE DAM...DRIPPING SPRINGS...NEW BRAUNFELS...SAN
  MARCOS...SEGUIN...UNIVERSAL CITY...WIMBERLEY...BERGHEIM...BUDA...
  BULVERDE...CIBOLO...DRIFTWOOD...FAIR OAKS RANCH...FENTRESS...
  FISCHER...FLUGRATH...GARDEN RIDGE...GERONIMO...GUADALUPE RIVER
  STATE PARK...HENLY...KENDALIA...KINGSBURY...KREUTZBERG...KYLE...
  MARION...MARTINDALE...MCQUEENEY AND PAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3034 9826 3010 9781 2950 9774 2947 9777
      2949 9817 2975 9879 3011 9857

$$
1 follow-up statement
999 
WGUS74 KEWX 251527
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 AM CDT SAT MAY 25 2013

TXC029-031-055-091-187-209-259-251730-
/O.CON.KEWX.FF.W.0016.000000T0000Z-130525T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-HAYS TX-KENDALL TX-CALDWELL TX-BLANCO TX-BEXAR TX-
COMAL TX-
1027 AM CDT SAT MAY 25 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
COMAL...NORTHEASTERN BEXAR...SOUTHERN BLANCO...WEST CENTRAL
CALDWELL...EASTERN KENDALL...HAYS AND GUADALUPE COUNTIES...

AT 1020 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED CONTINUED 
TRAINING OF HEAVY THUNDERSTORM CLUSTERS SLOWLY NORTHWARD ACROSS 
COMAL...NORTHEASTERN BEXAR...EASTERN KENDALL...HAYS...SOUTHEAST 
BLANCO AND GUADALUPE COUNTIES. RAINFALL RATES OF UP TO 2 INCHES PER 
HOUR CONTINUE WITHIN THESE THUNDERSTORM CLUSTERS. THE COMAL COUNTY 
ROAD DEPARTMENT REPORT NUMEROUS ROADS OVER COMAL COUNTY HAVE BEEN 
CLOSED DUE TO FLOODING AS OF 10 AM. THESE INCLUDE CYPRESS COVE ROAD
AT REBECCA CREEK...HUECO SPRINGS LOOP AT ELM CREEK ROAD...SCHOENTHAL
ROAD AT FM 3009...SMITHSON VALLEY ROAD AT DRIPPING SPRINGS 
CREEK...STAHL LANE AT FM 1863 AND SMITHSON VALLEY AT KESWICK.   

LOCATIONS IN THE WARNING AREA INCLUDE PAYTON...FLUGRATH...
KREUTZBERG...SPRING BRANCH...GUADALUPE RIVER STATE PARK...FISCHER...
CANYON LAKE DAM...MARTINDALE...KENDALIA...WOODCREEK...WIMBERLEY...SAN
MARCOS...KYLE...HENLY...DRIPPING SPRINGS...DRIFTWOOD...BUDA...TWIN
SISTERS...PEDERNALES FALLS STATE PARK AND BLANCO.

LAT...LON 3034 9826 3010 9781 2950 9774 2947 9777
      2949 9817 2975 9879 3011 9857

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:58 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 25, 6:58 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 AM CDT SAT MAY 25 2013

.AVIATION...
FAVORABLE MODERATE INSTABILITY AND UPPER LEVEL DISTURBANCE MOVING
ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY THIS MORNING WILL AID
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO PREVAIL ACROSS
THE I-35 CORRIDOR THROUGH LATE THIS AFTERNOON. MVFR/IFR CIGS ARE
EXPECTED AS STORMS MOVE ACROSS THE AIRPORT SITES WITH GUSTY WINDS
UP TO 28 KNOTS. WEATHER CONDITIONS WILL IMPROVE THIS AFTERNOON AS THE
UPPER TROUGH MOVES TO CENTRAL TEXAS AND A DRY AIRMASS MOVES ACROSS
THE AREA FROM THE WEST. ACROSS KDRT...MVFR CONDITIONS ARE EXPECTED
THIS MORNING WITH VFR RETURNING AFTER 18Z THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 333 AM CDT SAT MAY 25 2013/

SHORT TERM (TODAY THROUGH SUNDAY)...
A WEAK UPPER LEVEL TROUGH SLOWLY MOVES ACROSS THE AREA TODAY INTO
TONIGHT. HI-RES MODELS SHOW SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS MUCH OF THE AREA WITH LESS COVERAGE ALONG THE
RIO GRANDE. PWS IN THE 1.4 TO 1.8 INCH RANGE INDICATE LOCALLY
HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS RANGE FROM LESS THAN
1/10 INCH OUT WEST TO 1/4 TO 1 INCH WITH ISOLATED TOTALS OF 2 TO 4
INCHES EAST. CAN NOT RULE OUT SOME GUSTY WINDS AND SMALL HAIL WITH
THE STRONGER STORMS. ON SUNDAY...AN UPPER LEVEL RIDGE STARTS TO
BUILD INTO TEXAS FROM MEXICO. RESIDUAL DEEPER MOISTURE ALLOWS FOR
ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP. DUE TO CLOUDS AND
RAIN...TEMPERATURES WILL BE SLIGHTLY BELOW AVERAGE.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE UPPER LEVEL RIDGE BUILDS A LITTLE MORE BY MONDAY WITH NO RAIN
DUE TO SUBSIDENCE AND SLIGHTLY LESS MOISTURE. THE UPPER LEVEL
RIDGE WEAKENS TUESDAY THROUGH THURSDAY AS AN UPPER LEVEL TROUGH
PASSES BY TO THE NORTH ACROSS THE SOUTHERN ROCKIES INTO SOUTHERN
PLAINS. DEEPER MOISTURE RETURNS AS MID LEVEL FLOW TURNS SOUTHERLY.
EXPECT ISOLATED SHOWERS AND THUNDERSTORMS OUT WEST TUESDAY
EVENING AND WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT SPREADING TO
ALL AREAS THURSDAY INTO THURSDAY NIGHT. ON FRIDAY...SUBTROPICAL
RIDGE BEGINS TO STRONGLY BUILD OVER THE AREA WITH NO RAIN CHANCES.
TEMPERATURES CLOSER TO AVERAGE CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  71  91  71  91 /  60  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  86  69  89  70  90 /  60  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     86  70  91  71  90 /  60  20  10  -   -
BURNET MUNI AIRPORT            84  68  88  69  89 /  60  20  10  -   -
DEL RIO INTL AIRPORT           88  73  92  73  95 /  20  20  10  -   -
GEORGETOWN MUNI AIRPORT        84  69  88  70  88 /  60  20  10  -   -
HONDO MUNI AIRPORT             88  71  91  71  93 /  60  20  10  -   -
SAN MARCOS MUNI AIRPORT        86  70  90  71  90 /  60  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   85  71  89  71  89 /  50  20  10  -   -
SAN ANTONIO INTL AIRPORT       87  72  90  72  91 /  60  20  10  -   -
STINSON MUNI AIRPORT           87  71  90  72  91 /  60  20  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
Hazardous weather outlook, May 25, 4:47 AM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 AM CDT SAT MAY 25 2013

TXZ171>173-183>194-202>209-217>225-228-261000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
447 AM CDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE EDWARDS PLATEAU
AND HILL COUNTRY AREAS TODAY WITH A MOIST FLOW OFF THE GULF OF
MEXICO TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE EASTERN TWO THIRDS OF SOUTH CENTRAL TEXAS.
LOCALLY HEAVY RAINFALL UP TO 4 INCHES...GUSTY WINDS AND SMALL HAIL
ARE POSSIBLE. EXPECT MINOR FLOODING AT LOCAL STREETS...UNDERPASSES
AND OVER POOR DRAINAGE LOCATIONS. WEATHER CONDITIONS WILL IMPROVE
SIGNIFICANTLY THIS EVENING INTO SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 25, 8:05 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       1 ENE BALCONES HEIGHTS  29.49N  98.54W
05/25/2013  M7.00 INCH       BEXAR              TX   TRAINED SPOTTER

            SEVEN INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT

&&

EVENT NUMBER EWX1300484

SBS
Local storm report, May 25, 8:09 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
809 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     FLASH FLOOD      SAN ANTONIO             29.46N  98.51W
05/25/2013                   BEXAR              TX   DEPT OF HIGHWAYS

            SEVERAL ROADS CLOSED DUE TO FLASH FLOODING RAINS
            INCLUDING WEIDNER RD AND LOOKOUT RD

&&

EVENT NUMBER EWX1300485

SBS
Local storm report, May 25, 8:21 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 SSE CASTLE HILLS      29.51N  98.51W
05/25/2013  M8.77 INCH       BEXAR              TX   NWS EMPLOYEE

            8.77 INCHES OF RAIN HAS FALLEN IN THE PAST 24 HOURS...4
            INCHES OR MORE FELL IN OVER SIX HOURS

&&

EVENT NUMBER EWX1300486

SBS
Local storm report, May 25, 8:44 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLASH FLOOD      SAN ANTONIO             29.46N  98.51W
05/25/2013                   BEXAR              TX   NWS OFFICE

            SAN ANTONIO RIVER AT LOOP 410 HAS RISEN TO 27.8 FEET
            DUE TO FLASH FLOOD RAINS...THIS IS 1.7 FEET ABOVE MAJOR
            FLOOD STAGE

&&

EVENT NUMBER EWX1300487

SBS
Local storm report, May 25, 9:05 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      2 SSE LEON VALLEY       29.47N  98.60W
05/25/2013                   BEXAR              TX   TRAINED SPOTTER

            INGRAM AND CALLAGHAN ROADS ARE UNDER 12 INCHES OF
            WATER.

&&

EVENT NUMBER EWX1300488

PM
Local storm report, May 25, 9:40 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      N SAN ANTONIO           29.46N  98.51W
05/25/2013                   BEXAR              TX   FIRE DEPT/RESCUE

            AS OF 9AM THERE ARE 13 WATER RESCUES ON GOING IN THE
            CITY OF SAN ANTONIO.

&&

EVENT NUMBER EWX1300489

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:04 AM CDTAreal Flood AdvisoryEWXBexar116 min
May 25, 4:45 AM CDTAreal Flood AdvisoryEWXKendall105 min
May 25, 5:34 AM CDTAreal Flood AdvisoryEWXBexar, Comal116 min
May 25, 6:06 AM CDTFlash Flood WarningEWXBexar3 hr
May 25, 6:06 AM CDTTornado WarningEWXBexar, Comal24 min
May 25, 7:28 AM CDTSpecial Weather StatementEWXBurnet47 min
May 25, 8:04 AM CDTAreal Flood AdvisoryEWXComal116 min
May 25, 8:49 AM CDTFlash Flood Warning EmergencyEWXBexar7 hr
May 25, 8:56 AM CDTFlash Flood WarningEWXAtascosa, Karnes, Wilson3 hr
May 25, 9:01 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 15 more36 hr
May 25, 9:42 AM CDTRiver Flood WarningEWXBexar35 hr
May 25, 9:42 AM CDTRiver Flood WarningEWXBexar24 hr
May 25, 9:42 AM CDTRiver Flood WarningEWXBexar, Wilson47 hr
May 25, 9:58 AM CDTRiver Flood WarningEWXBexar16 hr
May 25, 10:22 AM CDTSpecial Weather StatementEWXKarnes38 min
May 25, 10:35 AM CDTRiver Flood WarningEWXComal, Guadalupe6 hr
May 25, 10:35 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
May 25, 10:35 AM CDTRiver Flood WarningEWXComal, Guadalupe6 hr
May 25, 10:59 AM CDTAreal Flood AdvisoryEWXBexar, DeWitt, Gonzales, Guadalupe, Karnes, Wilson2 hr
May 25, 11:15 AM CDTSpecial Weather StatementEWXKarnes45 min
May 25, 11:17 AM CDTTornado WarningEWXDeWitt, Karnes43 min
May 25, 11:42 AM CDTSpecial Weather StatementEWXKarnes48 min
May 25, 11:51 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Caldwell, Comal, DeWitt, Gonzales and 5 more3 hr
May 25, 11:55 AM CDTTornado WarningEWXDeWitt, Karnes35 min
May 25, 5:25 PM CDTRiver Flood WarningEWXKarnes3 days

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.